# SDR DALA2019082704984

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 84,737 hours, 22,330 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMELL OF BURNING PLASTIC COMING OUT OF VENT BY 1L RIGHT SIDE.    INSPECTED FWD GALLEY FOR ANY SIGNS OF DAMAGE OF COFFEE MAAKERS, OVENS, AND LIGHTS. NONE FOUND INSPECTED E/E COMPT. FOR ANY SIGNS OF DAMAGE OR ELECTRICAL SMELL. NONE FOUND. FOUND C/B FOR DOOR 1 HEAT POPPED. REMOVED AND REPLACED 1L DOOR HEATER PER B757 AMM 21-45. OPS CHECK GOOD, BURNING PLASTIC ODOR NO LONGER PRESENT. NO GO ODI CHECKLIST C/W. C/B FOR DOOR 1 HEAT NO LONGER OPENS.
